# SDR 8EKA20170425001

- Difficulty date: April 25, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N437CA
- Make and model: Casa C212
- Aircraft serial: 180
- Aircraft time: 19,706 hours, 20,280 cycles
- Engine: Garrtt TPE33110R
- Engine time: 12,400 hours, 11,595 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Compensator
- Part number: 8974768
- Part serial: 981309701013
- Condition: Failed
- Location: Egt  System
- Part time: 1 hours, 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 4,500MSL, PILOT FELT NOTICEABLE YAW TO THE LEFT. PILOT NOTICED EGT HAD DROPPED TO 231 DEGREES. LOOKED OUTSIDE TO SEE IF THERE WAS ANY INDICATION OF FIRE, WHEN HE LOOKED BACK IN THE GAUGE, THE EGT HAD SPIKED TO 870. ANNOUNCED THE MALFUNCTION AND PERFORMED THE EP (E-HANDLE AFFECTED SIDE TO FEATHER, GO TO THE CHECKLIST). TURNED BACK TOWARDS BASE. PERFORMED SE APPROACH & LANDING AND REVIEWED THE SE GO AROUND CHECKLIST. LANDED WITH APPROACH FLAPS AND WITH NO FURTHER INCIDENT. AFTER TROUBLE SHOOTING, MAINTENANCE REPORTED THE PROBLEM WAS A BAD EGT COMPENSATOR.  THIS PART IS NOT A TIME CONTROLLED ITEM.  AT THE TIME OF SENDING THE REPORT, THE TOTAL TIME HAD NOT BEEN DETERMINED.
